MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA; KNEE COMPONENT
Model Number KTCCNP30
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient was revised due to instability.Component not revised: advance onlay all poly patella 35mm tripeg product id: kpontp35 lot id: 1759570.Revision njr number: 4387320.Side: r.Primary asa: p3 - incapacitating systemic disease.

Brand Name
ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10206252
Report Number3010536692-2020-00445
Device Sequence Number935659
Product Code HRY
UDI-Device IdentifierM684KTCCNP301
UDI-PublicM684KTCCNP301
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTCCNP30
Device Catalogue NumberKTCCNP30
Device Lot Number1789009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;